Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Stomach pain followed by diarrhea, black stools and sweating. Blood sugar normal. Any ideas ?

My elderly mother is experiencing stomach pain followed by diarrhea . Her stool is black in color and she s sweating. I tested her blood sugar to make sure that, that wasn t the cause. But her blood sugars fine. I m not sure if I should take her to the ER to get her checked out. Or just wait to contact her PCP on Monday.
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
Hello and thanks for posting your query on HCM

You have mentioned that your mother is passing black coloured stools associated with pain abdomen.

This symptomatology indicates that there may be some kind of bleeding in the upper gastrointestinal tract. It could be due to a bleeding gastric or duodenal ulcer.

I suggest you to consult a gastroenterologist and get endoscopy done.

Thanks and take care
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor